# SDR UPS05844292

- Difficulty date: March 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E LWR DRAIN HOLE HAS 2 INCH CRACK AT STA XFS 585.  REMOVED DAMAGE, FABRICATED DOUBLER & FILLER, AND INSTALLED IAW DC-8 SRM 57-3-0, 57-2-0 FIG 6, 51-1-21, AND 51-1-20D.
